# SDR AALA202512047099

- Difficulty date: November 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 31,672 hours, 12,508 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Flutter
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON CLIMB THRU FL 200 AT 325 IT'S INDICATED WE GOT FLIGHT CONTROL FLUTTER. WE BROUGHT SPEED BACK AND IT WENT AWAY. FLIGHT ATTENDANTS FELT IT AS WELL.  (OPEN)
